# SDR FDEA201112075190

- Difficulty date: December 7, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 324 FROM RBL 58 TO RBL 64 THERE IS AN EXISTING  REPAIR.  REMOVED AND UPPER CHORD REPLACED IAW SRM 51-40-02, REV 104.   REPAIR IS CLASSIFIED AS MAJOR.
